MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. TONGUE DEPRESSOR MCL206A5 35X65MM; PFM11

INTEGRA MICROFRANCE S.A.S. TONGUE DEPRESSOR MCL206A5 35X65MM; PFM11
Catalog Number MCL206A5
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that during a trans-oral-robotic surgery, a mouth gag was placed using the tongue depressor mcl206a5 35x65mm (mcl206a5) and the suspension apparatus.It was reported that, at the conclusion of the surgery, the mouth gag was removed, and there were two small lacerations on the patient's tongue, which were believed to be caused by the rounded corners of the mcl206a5 solid tongue blade, which required a couple of stitches in both locations to close and prevent further bleeding.No death or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The tongue depressor 35x65mm (mcl206a5) was not returned for evaluation after three good faith effort (gfe) attempts were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause may be the use of a device with damaged corners (bad handling by the customer or a manufacturing defect).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation will be performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
TONGUE DEPRESSOR MCL206A5 35X65MM
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22439195
Report Number3003249645-2025-00033
Device Sequence Number3152635
Product Code KBL
UDI-Device Identifier10381780105275
UDI-Public10381780105275
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMCL206A5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexUnknown